MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81871
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer report number: 3008452825-2021-00490.During an supraventricular tachycardia (svt) procedure, it was noted that the catheter was not deflecting as expected.The catheter was exchanged but this issue persisted with the second catheter.The catheter was replaced with a third catheter from a different batch and the procedure was completed with no adverse consequences to the patient.A procedure delay occurred due to these issues.
 
Additional Manufacturer Narrative
One 8-pole, inquiry steerable diagnostic catheter was received for evaluation.The catheter shaft deflected when actuating the steering mechanism and deflected in the correct shape according to specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the deflection issue remains unknown.

Brand Name
INQUIRY STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12638746
Report Number3008452825-2021-00489
Device Sequence Number13754417
Product Code DRF
UDI-Device Identifier05414734306034
UDI-Public05414734306034
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberIBI-81871
Device Catalogue NumberIBI-81871
Device Lot Number7949839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INQUIRY CATHETER.; INQUIRY CATHETER.